BibTeX record journals/siamsc/MortonR01

download as .bib file

@article{DBLP:journals/siamsc/MortonR01,
  author    = {K. W. Morton and
               Philip L. Roe},
  title     = {Vorticity-Preserving Lax-Wendroff-Type Schemes for the System Wave
               Equation},
  journal   = {{SIAM} J. Sci. Comput.},
  volume    = {23},
  number    = {1},
  pages     = {170--192},
  year      = {2001},
  url       = {https://doi.org/10.1137/S106482759935914X},
  doi       = {10.1137/S106482759935914X},
  timestamp = {Thu, 30 Jul 2020 14:29:11 +0200},
  biburl    = {https://dblp.org/rec/journals/siamsc/MortonR01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics